Addiction: Substance Abuse Community
wean down
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

wean down

Is it really possible to wean down and off oxycodone or hydrocodone? Went from4-5  7.5-lortab, and 1/4 of a 30mg oxycodone a day to no lortab and a small sliver of a oxycodone every 12-to 16 hours. Any advice would be greatly
appr.
Related Discussions
4 Comments Post a Comment
Blank
Avatar_f_tn
I have done it. It dosen't work for some and some it will. I was on way more then you and it has taken me 4 weeks I will be done tomorrow. Not oxy just the hydro.
You can do it.

T.
Blank
Avatar_n_tn
Did you get the withdrawal syptoms (symptoms) as bad as going cold turkey? What was your tapering method?
Blank
Avatar_f_tn
Oh yes I did and still have a few small ones. I am a little nervous, tomorrow is my last day but it has taken me over 3 weeks to do this. I made a BIG cut at fist. I went down to 3 pills 3 times a day and I did that for a week then cut down to 2 for a week now I am down to 1/2 once a day. Did that for a week. You are going to w/d. There is no way not to have w/d as far as I know. Other people on this boad are way better at info then I. I am still very new to this. I can tell you it is a mental thing as well as I phy. I would be laost without this boad. There great, I knew what was coming I have great support from hubby who says I am such a low dose now I just should lick them LOL!!! I am done with these darn things.
Hang tuff!

T.
Blank
Avatar_f_tn
Tapering helped me, some say it doesn't work for them.  The last 3 days I tapered to 1/2 tablet every 12 hrs.  You can do this whether you taper or CT it is doable.  The withdrawls are just THAT, they will go away.  Get clonidine if possible maybe a dr. will help you with that, and a few tranzene.   These will help to keep you stable, or in your skin.  Post and read others post, you are not alone!

Hugs
Ella789        25 days opiate free!!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_f_tn
Blank
jifmoc
los angeles, CA
Avatar_f_tn
Blank
Krissy_123
Canada, AB
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800_tn?1441148354
Blank
VICourageous
ID